U.S. doctors online nowAsk doctors free
United Kingdom
A 24-year-old female asked:

Been on microgynom 30 for 8 months, been having spotting and took the 7 day break and still haven't bleed, due to take pill toda? not happened before

1 doctor answer5 doctors weighed in
Dr. Mary David
Specializes in Obstetrics and Gynecology
Low dose pills: Low dose pills stimulate very little growth of the uterine lining so it is not uncommon to skip a period every now and then.If u have missed pills or taken them late this can cause spotting and increase the risk of pregnancy.Infections and abnormal cells on the cervix can also cause spotting as can interactions with other drugs.Start with a pregnancy test and if it is negative repeat it in 3-5days

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 9, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.